# SDR 20000413SH028

- Difficulty date: January 31, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 3425
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO WILL NOT CAGE.  TECHNICIAN STATED UNIT ONLY WORKED FOR ONE WEEK AFTER INSTALLATION.  REMOVED AND REPLACED.   (X)
